Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Chebycheff and Belyi polynomials, dessins d'enfants, Beauville surfaces and group theory

Title data

Bauer, Ingrid ; Catanese, Fabrizio ; Grunewald, Fritz:
Chebycheff and Belyi polynomials, dessins d'enfants, Beauville surfaces and group theory.
In: Mediterranean Journal of Mathematics. Vol. 3 (2006) Issue 2 . - pp. 121-146.
ISSN 1660-5454
DOI: https://doi.org/10.1007/s00009-006-0069-7

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14D05 (14G32 14H30 14J10 33C45)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 15 Jun 2021 09:28
Last Modified: 21 Jun 2021 10:57
URI: https://eref.uni-bayreuth.de/id/eprint/65841